Functiones et Approximatio Commentarii Mathematici

On certain integrals involving the Dirichlet divisor problem

Aleksandar Ivić and Wenguang Zhai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that $$ \int_1^X\Delta(x)\Delta_3(x)dx \ll X^{13/9}\log^{10/3}X, \qquad \int_1^X\Delta(x)\Delta_4(x)\d x \ll_\varepsilon X^{25/16+\varepsilon}, $$ where $\Delta_k(x)$ is the error term in the asymptotic formula for the summatory function of $d_k(n)$, generated by $\zeta^k(s)$ ($\Delta_2(x) \equiv \Delta(x)$). These bounds are sharper than the ones which follow by the Cauchy-Schwarz inequality and mean square results for $\Delta_k(x)$. We also obtain the analogues of the above bounds when $\Delta(x)$ is replaced by $E(x)$, the error term in the mean square formula for $|\zeta(1/2+it)|$.

Article information

Source
Funct. Approx. Comment. Math., Volume 62, Number 2 (2020), 247-267.

Dates
First available in Project Euclid: 26 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.facm/1572055509

Digital Object Identifier
doi:10.7169/facm/1819

Mathematical Reviews number (MathSciNet)
MR4113988

Zentralblatt MATH identifier
07225512

Subjects
Primary: 11N36: Applications of sieve methods 11M06: $\zeta (s)$ and $L(s, \chi)$

Keywords
(general) Dirichlet divisor problem moments Riemann zeta-function

Citation

Ivić, Aleksandar; Zhai, Wenguang. On certain integrals involving the Dirichlet divisor problem. Funct. Approx. Comment. Math. 62 (2020), no. 2, 247--267. doi:10.7169/facm/1819. https://projecteuclid.org/euclid.facm/1572055509


Export citation

References

  • [BW] J. Bourgain and N. Watt, Mean square of zeta function, circle problem and divisor problem revisited, preprint available at arXiv:1709.04340.
  • [Iv1] A. Ivić, The Riemann zeta-function, John Wiley & Sons, New York 1985 (reissue, Dover, Mineola, New York, 2003).
  • [Iv2] A. Ivić, Large values of certain number-theoretic error terms, Acta Arith. 56 (1990), 135–159.
  • [Iv3] A. Ivić, Mean values of the Riemann zeta function, Tata Institute of Fund. Research, LN's 82, (distributed by Springer Verlag, Berlin etc.), Bombay, 1991, to be found online at www.math.tifr.res.in/~publ/ln/tifr82.pdf.
  • [Iv4] A. Ivić, Some problems on mean values of the Riemann zeta-function, Journal de Théorie des Nombres Bordeaux 8 (1996), 101–122.
  • [Iv5] A. Ivić, On the mean square of the zeta-function and the divisor problem, Annales Acad. Scien. Fennicae Math. 32 (2007), 1–9.
  • [Iv6] A. Ivić, On the divisor function and the Riemann zeta-function in short intervals, The Ramanujan Journal 19 (2009), 207–224.
  • [IvZh] A. Ivić and W. Zhai, On some mean value results for the zeta-function and a divisor problem II, Indagationes Mathematicae 26 (2015), no. 5, 842–866.
  • [Jut] M. Jutila, Riemann's zeta-function and the divisor problem, Arkiv Mat. 21 (1983), 75–96 and II, ibid. 31 (1993), 61–70.
  • [KV] A.A. Karatsuba and S.M. Voronin, The Riemann zeta-function, Walter de Gruyter, Berlin–New York, 1992.
  • [Kol] G. Kolesnik, On the estimation of multiple exponential sums. Recent progress in analytic number theory, Vol. 1 (Durham, 1979), pp. 231–246, Academic Press, London-New York, 1981.
  • [LT] Y.-K. Lau and K.-M. Tsang, Mean square of the remainder term in the Dirichlet divisor problem, Journal de Théorie des Nombres de Bordeaux 7 (1995), 75–92.
  • [Meu] T. Meurman, On the mean square of the Riemann zeta-function, Quarterly J. Math., Oxford II. Ser. 38 (1987), 337–343.
  • [Tit] E.C. Titchmarsh, The theory of the Riemann zeta-function (2nd edition), Oxford University Press, Oxford, 1986.
  • [Ton] K.-C. Tong, On divisor problems III, Acta Math. Sinica 6 (1956), 515–541.
  • [Zh] W.-P. Zhang, On the divisor problem, Kexue Tongbao (English Ed.) 33 (1988), no. 17, 1484–1485.